"Dec. 18, 2012 -- People who can't get their high blood pressure down with drugs may be helped by a new procedure that deactivates overactive nerves in the kidneys, a small study shows.
The procedure is already available in Europe and "...
Advise patients receiving DEMADEX that lightheadedness can occur, especially during the first days of therapy, and that it should be reported to the prescribing physician. The patients should be told that if syncope occurs, DEMADEX should be discontinued until the physician has been consulted.
All patients should be cautioned that inadequate fluid intake, excessive perspiration, diarrhea, or vomiting can lead to an excessive fall in blood pressure, with the same consequences of lightheadedness and possible syncope [see WARNINGS AND PRECAUTIONS].
Non-Steroidal Anti-inflammatory Drugs (NSAID)
Last reviewed on RxList: 3/17/2017
This monograph has been modified to include the generic and brand name in many instances.
Additional Demadex Information
Demadex - User Reviews
Demadex User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Get tips on handling your hypertension.